# SDR SWAA2020092814848

- Difficulty date: September 3, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A10001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LE STA 123.85 AT RT HORIZONTAL STABILIZER.  REPLACED LEADING EDGE RIB LE STA 123.85 AT RT HORIZONTAL STABILIZER, IAW SRM B737-700 51-10-02 ITEM 9 51-40-02 AND DWG 186A10001 REV A.
